MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367323
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® safety-lok¿ blood collection set there was no label or missing label information.The following information was provided by the initial reporter.The customer stated: "complaint: non-compliance of the labeling for bd products shipped to ukraine (labeling not compliant with local/ukrainian requirements) affected bd products: ids sm with the list of affected skus identified by our team) we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark.".
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.It was determined by management that this is not a product complaint, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported when using the bd vacutainer® safety-lok¿ blood collection set there was no label or missing label information.The following information was provided by the initial reporter.The customer stated: "complaint: non-compliance of the labeling for bd products shipped to ukraine (labeling not compliant with local/ukrainian requirements) affected bd products: ids sm with the list of affected skus identified by our team) we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) it must be placed underneath the ukrainian conformity mark.".

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17000002
Report Number2243072-2023-00878
Device Sequence Number6724034
Product Code JKA
UDI-Device Identifier50382903673235
UDI-Public50382903673235
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K030573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number367323
Device Catalogue Number367288
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown